# SDR SWIA200515105

- Difficulty date: June 3, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N589SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Aircraft time: 24,147 hours, 21,879 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Condition: Sticking
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH STAB TRIM SWITCHES STICKY.  REPLACED CA AND FO'S STAB TRIM SWITCHES PER MM 27-41-05.  OPERATIONAL CHECK GOOD IAW MM 27-40-00.
